# SDR RU3A0710

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 8764
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLYING AT FL340 1.5 HOURS INTO FLIGHT THE CO-PILOTS WINDSHIELD OUTER PLY CRACKED.  COMING INTO THE TERMINAL AREA WITH -3 DEGREE C AND MOISTURE IN THE AIR, RAIN STARTED TO GET INSIDE THE CRACK.  ON A 14 MILE ILS FINAL TO RWY 28 AT ABOUT 3000' HEARD A LOUD POP AND A 1/4 OF THE CO-PILOT'S WINDSHIELD OUTER PLY BROKE OFF.  AFTER LANDING, RIGHT SIDE OF AIRCRAFT TO INCLUDE THE NR 2 ENGINE WAS INSPECTED WITH NO VISIBLE DAMAGE NOTICED.
